Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ p$-adic gamma functions and Dwork cohomology


Author: Maurizio Boyarsky
Journal: Trans. Amer. Math. Soc. 257 (1980), 359-369
MSC: Primary 12B40; Secondary 10Gxx, 12H25
MathSciNet review: 552263
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The relations of Gross and Koblitz between gauss sums and the p-adic gamma function is reexamined from the point of view of Dwork's formulation of p-adic cohomology. Some higher dimensional generalizations are proposed.


References [Enhancements On Off] (What's this?)

  • 1. P. G. Lejeune Dirichlet, J. Reine Angew. Math. 15 (1836), 258-263.
  • [1] Bernard Dwork, On the zeta function of a hypersurface. II, Ann. of Math. (2) 80 (1964), 227–299. MR 0188215 (32 #5654)
  • [2] B. Dwork, 𝑝-adic cycles, Inst. Hautes Études Sci. Publ. Math. 37 (1969), 27–115. MR 0294346 (45 #3415)
  • [3] B. Dwork, Bessel functions as 𝑝-adic functions of the argument, Duke Math. J. 41 (1974), 711–738. MR 0387281 (52 #8124)
  • [4] H. Davenport and H. Hasse, Die Nullstellen der Knogruenzzetafunktionen in gewissen zyklischen Fällen, J. Reine Angew. Math. 172 (1934), 151-182.
  • [5] Yasuo Morita, A 𝑝-adic analogue of the Γ-function, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 22 (1975), no. 2, 255–266. MR 0424762 (54 #12720)
  • [6] N. Sonine, Bull. Soc. Math. France 9 (1880), 162-166.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12B40, 10Gxx, 12H25

Retrieve articles in all journals with MSC: 12B40, 10Gxx, 12H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0552263-1
PII: S 0002-9947(1980)0552263-1
Keywords: p-adic, gamma function, p-adic cohomology, Washnitzer-Monsky cohomology
Article copyright: © Copyright 1980 American Mathematical Society